New Pic...New Profile from MamaDove

Discussion in 'Fibromyalgia Main Forum' started by MamaDove, Jun 27, 2008.

  1. MamaDove

    MamaDove New Member

    Now don't get mad at me...I put in paragraphs but they not there...Sorry :(

    Just wanted to show you how you can go from near death to a new life in 18 months...I am living proof it can be done!

    Pic is of my middle boy Gorgeous Dayne and I, shortly after my hair grew back...Levaquin, Solumedrol, coumadin and others took my beautiful blond locks away...It was time for a change anyway...The 80's big hair is over, I must admit it :) Hope you like it...Also, don't mind the pajamas, that was all I could wear for months and I can't tell you how difficult it was to get on the floor with my boy again, but determination did it and my hubby took the picture for evidence...

    Peace to all~MamaDove
  2. CockatooMom

    CockatooMom New Member

    Awwwwwwwwwwww.....I LOVE IT!! What a great pic!

    Wow, you're really gone through a lot! Don't worry about the paragraphs...I know I tried to put them in my bio too, but they don't show up.

  3. msbsgblue

    msbsgblue Member

    What is that?
  4. Catseye

    Catseye Member

    Me, too, there's no reason to sit around being sick. I only started to get well after I fired my doctor. How pigheaded and arrogant can they be? When he couldn't figure out what was wrong with me, he suggested a shrink. I guess I'm smarter than he is since I figured it out by myself.

    My furry friends are my kids, too. I just lost one, though. I had a gorgeous chihuahua puppy and he just died 2 days after I got him. Parvo or something. Now I'm going to have a few words with the moron who took him away from his mother too soon. Too bad for him I'm feeling really good now and can scream. I'm going to chew him up and spit him out while I give him a crash course on the immune systems of puppies.
    Morons are by no means confined to the medical profession, but they're certainly trying for first place.

    Anyway, keep up the recovery! It CAN happen!

  5. victoria

    victoria New Member

    that is a great picture! "You don't look like there's anything wrong with you" even if you are in pjs - lol, that IS a compliment by the way!

    Do you mind my asking, why did you take Levaquin?

    all the best,

    msbgblue - LDN is low dose naltrexone, she's been trying it for the past week(s)... has another thread on it here as to her progress.

    [This Message was Edited on 06/28/2008]
  6. MamaDove

    MamaDove New Member

    Long story short...

    I had a reaction to Asacol, a med for ulcerative colitis, my GI doc denied it was a reaction and insisted that it was exaserbation of my disease (which I KNOW now is hogwash), the reaction caused my intestines to disconitnue working...In the meantime the rectal bleeding began again at the onset of my menstrual cycle, I demanded a scope while this was occurring cause I was leaning toward endometriosis as the CAUSE and not colitis, which was the end result...

    He would only do a sigmoidoscopy and I was prepped for the test...2 things happened, I never expelled the ait they use to expand the walls of the colon AND any localized blood, tissue, feces was blown up into my abdominal cavity causing a systemic infection...

    He denied that too of course, blaming my disease at this time he said he favored Crohn's and that I was going to die without Remicade...He admitted me when I was lying dead in my bed and ordered the following by IV, doxy, flagyl, cipro, solumedrol...It wasn't until the finance people came in to discuss payment that he ordered the levaquin right after...The most expensive thing on my list at over $250.00 a lil yellow bag...Bag of poison for me...I had an immediate reaction but they all denied it and it wasn't til my husband came in with internet printouts that proved it...Too late, I received the 2nd dose which almost killed me and left me permanently damaged...

    Manufacturer states to never give this med unless you know what bacteria you are treating and never give it with corticosteroids, the patient will be at greater risk for the reactions that occurred...Doctor was and still is an incompetent jack*ss and likely doing it many more victims...

    I have tried to get the word out but to be honest, they have threatened my life and I have been told by many to 'fear for my safety'...Levaquin manufacturer and doctor are to blame for all the terrible suffering going on and yet they reap the rewards because the insurance will pay for it no questions asked, even when I complained to the gov't they insist it was the typical 'standard of care'...

    That wasn't too long, was it...Had to go into some detail cuz it's just too bazaar that this occurred as it did...

    Thanks for asking, hope it helps you somehow, esp. avoid a tragedy...Some people it has saved, like pam_d, but for myself and others it was poison...

    Gotta run and get my piggies some hay, they are yelling at me :)

    Have a great one, Peace~MamaDove
  7. tonia1990

    tonia1990 New Member

    Your beautiful and i just love your furbaby.
  8. MamaDove

    MamaDove New Member

    Thank you for saying that...

  9. kriket

    kriket New Member

    So So cute !!!!!!! Love it. Thanks for sharing !!!!!!!